Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

HPV, lump on penis, erectile dysfunction, tadafil 20 mg. Cancer?

User rating for this question
Very Good
Answered by

Practicing since : 1998
Answered : 575 Questions
Lump on the Penis

Dear Doctor,
I am a 31 year old uncircumcised Indian male. I am sexually active and unfortunately recently was detected with HPV though everything else came clean. For the past couple of months I have had a strange lump on my penis and I have looked all over the net but no body seems to understand this problem. I recently visited a family clinic and the Doctor could not diagnose the problem and dismissed saying probably I had this forever.
This lump is near the opening of the penis XXXXXXX and about a cm long , it is soft but does not move , it is skin colored, never itches, neither irritates, at times it appear prominently and other times I just cant find it. I have tried pinching it and other things but there is nothing changing. I am really worried if this is cancer or something else lethal .. I have attached photo so u better understand
I do use tadafil 20 mg tablets because i have a erectile dysfunction problem, prescribed by a doctor.
Posted Tue, 1 May 2012 in Men's Health
Answered by Dr. Rajiv goel 8 hours later

I understand your health concern.

I am sorry I am unable to view the picture, you probably need to resend it. From your history, however, it seems that you most probably have a genital wart and it certainly needs to be excised. Once the excision has been done and histopathology has been obtained, you can be certain of the cause of this lump.

Awaiting your response.

Above answer was peer-reviewed by
Follow-up: HPV, lump on penis, erectile dysfunction, tadafil 20 mg. Cancer? 5 hours later

Please see how the lump looks like, I have uploaded here.

Answered by Dr. Rajiv goel 56 minutes later
Thanks for reverting!

The lump does not look like a genital wart. You need to be physical examined by a urologist or a dermatologist to ensure that the right diagnosis is made and correct therapy is instituted.

I hope I have answered your query.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor